| Catalog Number |
TPS-111-1111 |
| Health Effect - Clinical Codes |
Loss of Range of Motion (2032); Fibrosis (3167)
| Date of Event |
05/01/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was reported that the patient has limited range of motion due to arthrofibrosis.A revision surgery is planned to exchange the poly insert.Review of the device history record indicates that the device was manufactured to specification.
Event or Problem Description
It was reported that the patient has limited range of motion due to arthrofibrosis.A revision surgery is planned to exchange the poly insert.